# SDR SWAA2022020490088

- Difficulty date: December 1, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 39,013 hours, 18,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Rt Ac Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT A/C BAY STA 663 RBL 9 W/L 174; VAPOR BARRIER SUPPORT ANGLE IS CRACKED AT FASTENER. / CUT OUT DAMAGED PORTION OF VAPOR BARRIER ANGLE AT STA 663 RBL 9 AND REPAIRED WITH NESTED ANGLE FILLER REPAIR IAW EA 1-757-14611 REV IR
